Jñānābha‎, Vol. 51 (1) (2021), (74-78)

SOME GENERALIZED SUBCLASSES OF BI-UNIVALENT FUNCTIONS DEFINED WITH SUBORDINATION


By

Gurmeet Singh¹ , Gagandeep Singh² and Gurcharanjit Singh³

¹Department of Mathematics,GSSDGS Khalsa College, Patiala-147001, Punjab, India.

Email:meetgur111@gmail.com

²Department of Mathematics, Khalsa College, Amritsar-143001, Punjab, India.

Email:kamboj.gagandeep@yahoo.in

³Research Scholar, Dept. of Mathematics, Pbi. University, Patiala-147002, Punjab, India.

Dept. of Mathematics, GNDU College, Chungh(Tarn Taran)-143304, Punjab, India.

Email:dhillongs82@yahoo.com

(Received: February 14, 2021 ; Revised in final form : March 09, 2021)


Abstract

The aim of this paper is to introduce some generalized subclasses of bi-univalent functions defined with subordination in the unit disc E = {z :| z |< 1}. The coefficient estimates of the first two coefficients for the functions in these classes are investigated. The results due to various authors follow as special cases.


2010 Mathematics Subject Classifications: 30C45, 30C50.

Keywords and phrases: Analytic functions, univalent functions, bi-univalent functions, coefficient estimates, subordination.


[Download full paper]